# SDR SWAA020490

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 41,507 hours, 39,262 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED (2 EA) AT NR 3 STOP FITTING CUTOUT AND LOWER END.  REPAIRED FRAME PER SWA T1.
